I'll make this as short as possible.
I was on Depo for a year - until July 2002. In October I started BCP (Ovcon 35) My body was screwed up on Depo and continues to be. I have read it takes as long as you were on Depo for it to get out of your system. Anyway. I bleed a couple days on my active BCP, (the 2nd week) which wasn't uncommon, it sometimes happens every month. Anyway, my inactive pills started Thursday, I bleed alittle bit on Friday, but haven't since then. I'm worried I am pregnant. I start a new pack on Thursday, should I go ahead and take that pack and see what happens next month? I don't think I am pregnant because I have NO symptoms. However, I usually bleed more than a little bit of one day on my inactive pills...
Would you worry?
ANY ADVICE is appreciated, Thanks.
To ease your mind why not by a home pregnancy test and take it. If you are still unsure of things then call your doc and ask to speak to his nurse about this. She will discuss things with the doc and advise you from there.
Depo Provera stays in your system from 120-200 days. If you're having period problems and are having breakthrough bleeding while on the pill since October, it's likely something to do with the brand of pills you're on. Pills come in many different combinations of hormones and strengths for different types of woman with different types of bodies and needs.
If you continue to have problems, you should see a doctor to find out exactly what is going on. It's likely they'll just try you on a different brand of pills. Sometimes it takes a couple switches before you end up with a combination that will work well for you.
I am on Ovcon 35. I just started them this month. I was on OTC-lo, and have severe depression while on it. I think the Depo takes a while to get out of your system, plus Ovcon 35 is a low dose pill, and that is why they may have put you on it, seeing though you came from the shot which has no estrogen in it. your doc may wanted to put you on a lower dose estrogen, talk to your doc, and she what they think. Good Luck!
I doubt you're pregnant. Since you were having break through bleeding during your active week of pills, it's totally normal for you to have very little (or no) bleeding during your placebo week. Don't worry at all, you're perfectly fine.